Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 31, NWS Albuquerque, NM

July 24, 2013Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 24, 2013, 12:47 PM MDT for Lincoln County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2013, 12:47 PM MDT (18:47 UTC)
Expired
Jul 24, 2013, 2:45 PM MDT
In force
118 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 51 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 6.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WGUS55 KABQ 241847
FFWABQ
NMC027-242045-
/O.NEW.KABQ.FF.W.0031.130724T1847Z-130724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1247 PM MDT WED JUL 24 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 245 PM MDT

* AT 1246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 6 MILES SOUTHWEST OF BONITO
  LAKE...OR ABOUT 8 MILES NORTHWEST OF RUIDOSO. THE STORM PRODUCING
  VERY HEAVY RAIN WAS NEARLY STATIONARY OR DRIFTING NORTHWEST.  
  UP TO THREE QUARTERS OF AN INCH HAS ALREADY FALLEN NEAR THE CREST
  OF THE NORTHERN SACRAMENTO MOUNTAINS...AND RAINFALL RATES OF UP 
  TO ONE INCH TO ONE AND A HALF INCHES PER HOUR ARE EXPECTED. 

  THIS WILL IMPACT THE LITTLE BEAR BURN SCAR INCLUDING BUT NOT
  LIMITED TO HIGHWAY 70 FROM BISCUIT HILL TO RIVERSIDE OR FROM MILE
  POSTS 267 TO 300...AND HIGHWAY 48 FROM RUIDOSO TO ESCUDILLA RANCH
  OR FROM MILE POSTS 0 TO 17. OF PARTICULAR CONCERN WILL BE HIGHWAY
  48 AT SKI RUN ROAD...EAGLE CREEK...INTERSECTION OF HIGHWAY 37 AND
  48...RIO BONITO...AND ESCUDILLA...MAGADO CREEK.

  EVEN MODERATE RAINFALL IN UPSTREAM WATERSHEDS WILL RESULT IN RAPID
  AND POTENTIALLY DANGEROUS FLOWS ALONG THE RIO RUIDOSO...EAGLE
  CREEK...LITTLE CREEK...MAGADO CREEK...RIO BONITO AND THE RIO HONDO
  FROM THE HIGHWAY 70 AND 380 JUNCTION TO RIVERSIDE. PLEASE CONTACT
  LOCAL AUTHORITIES FOR EVACUATION PROCEDURES AND ROUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BURN 
FIRE BURN AREA.

&&

LAT...LON 3336 10574 3338 10575 3338 10582 3344 10586
      3349 10579 3351 10570 3344 10564 3336 10572

$$
KJ
2 follow-up statements
797 
WGUS75 KABQ 241938
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
138 PM MDT WED JUL 24 2013

NMC027-242045-
/O.CON.KABQ.FF.W.0031.000000T0000Z-130724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
138 PM MDT WED JUL 24 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS 
LOCATED 9 MILES SOUTH OF BONITO LAKE...OR NEAR RUIDOSO...MOVING 
NORTH AT 12 MPH.

LOCATIONS IMPACTED INCLUDE...
  LITTLE BEAR BURN SCAR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 0.50 TO 1 INCH ARE POSSIBLE IN THE 
WARNED AREA.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT ADDITIONAL
THUNDERSTORMS WERE DEVELOPING ACROSS THE WARNED AREA. VERY HEAVY
RAINFALL FROM THESE STORMS WILL PRODUCE FLASH FLOODING.

&&

LAT...LON 3336 10574 3338 10575 3338 10582 3344 10586
      3349 10579 3351 10570 3344 10564 3336 10572

$$
50
047 
WGUS75 KABQ 242038
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT WED JUL 24 2013

NMC027-242047-
/O.EXP.KABQ.FF.W.0031.000000T0000Z-130724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
238 PM MDT WED JUL 24 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 245 PM MDT FOR SOUTH CENTRAL
LINCOLN COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVIEST 
RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD 
THREAT WAS DIMINISHING. SOME LIGHT TO MODERATE RAIN AND MINOR 
FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. 
THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3336 10574 3338 10575 3338 10582 3344 10586
      3349 10579 3351 10570 3344 10564 3336 10572

$$
21

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 12:16 PM MDT, 31 minutes earlier.

Area forecast discussion, Jul 24, 12:16 PM MDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1216 PM MDT WED JUL 24 2013

.AVIATION...
18Z TAF CYCLE
SHOWERS AND THUNDERSTORMS WILL BE MORE ROBUST AND COVER MORE OF
THE FORECAST AREA VERSUS WHAT WAS OBSERVED ON TUESDAY. STORMS
PRODUCING REDUCED CIGS AND LOWER VIS WILL BE MORE PREVALENT AND
HAVE POTENTIAL OF AFFECTING ALL TERMINAL SITES. APPROPRIATE
VERBIAGE HAS BEEN ENTERED INTO THE TERMINAL FORECASTS. TERMINAL
SITES SUCH AS FMN/LVS/SAF AND TCC HAVE A BETTER POTENTIAL OF BEING
IMPACTED LATE AFTERNOON INTO THE EVENING WHILE GUP AND GUP HAVE
MORE POTENTIAL DURING THE AFTERNOON TO EARLY EVENING. RESIDUAL
LOW CIGS WILL BE POSSIBLE FOLLOWING THE MAIN THUNDERSTORM ACTION
LATER TONIGHT AT SAF/LVS/TCC.

50

&&

.PREV DISCUSSION...1112 AM MDT WED JUL 24 2013...
BASED ON MOST RECENT HIGH RESOLUTION MODEL RUNS THE FLASH FLOOD WATCH
HAS BEEN EXTENDED GEOGRAPHICALLY TO INCLUDE UNION...HARDING...EASTERN
SAN MIGUEL AND GUADALUPE COUNTIES. AS A ENERGETIC UPPER LEVEL SHORTWAVE
TROUGH AXIS MOVES ACROSS THE FORECAST AREA OVERNIGHT THROUGH TOMORROW
MORNING THE THREAT FOR HEAVY RAINFALL HAS EXPANDED TO INCLUDE THE
ADDITIONAL COUNTIES MENTIONED IN NORTHEAST NEW MEXICO. SIMILARLY...
THE HEAVY RAINFALL THREAT WILL CONTINUE ACROSS THE ORIGINAL WATCH
AREA THROUGH TOMORROW MORNING AS WELL. ACCORDINGLY...THE ZONE FORECAST
PACKAGE HAS BEEN UPDATED.

.PREV DISCUSSION...308 AM MDT WED JUL 24 2013...
THE AXIS OF MOIST INSTABILITY IS CENTERED SMACK DAB OVER NM THIS
MORNING. LATEST WATER VAPOR LOOP SHOWS THE MONSOON PLUME FROM SOUTH
TO NORTH WITH A PERTURBATION WASHING OUT ACROSS SOUTHERN NM. PWAT
VALUES ARE IMPRESSIVE PER CIRA IMAGERY AND REGIONAL SOUNDINGS. THE
GEFS AND SREF SOLUTIONS INDICATE THE 594DM H5 HIGH WILL SHIFT EAST
INTO WEST TX TODAY AND ALLOW A RATHER WELL DEFINED PERTURBATION TO
SLIDE NORTH INTO CENTRAL NM. PWAT VALUES ARE PROGGED TO AVERAGE THE
1.2-1.4 RANGE ALONG AND SOUTH OF I-40 BY THIS EVENING...WHICH IS
WELL WITHIN FLASH FLOOD TERRITORY. DEEP MOIST SSE ATMOSPHERIC FLOW
ALONG WITH A WEAK BOUNDARY SHIFTING SW OVER THE EASTERN PLAINS WILL
SET THE STAGE FOR SOME TRAINING CELLS. A GLIMPSE OF THE 05Z HRRR
SOLUTION SHOWS WIDESPREAD STORMS DEVELOPING FROM SOUTH TO NORTH
TODAY. WILL HOIST A FLASH FLOOD WATCH FOR POTENTIAL RAIN RATES NEAR
2 INCHES PER HOUR. STORM MOTIONS WILL AVERAGE ABOUT 15-20 KNOTS
HOWEVER CELL TRAINING MAY LEAD TO FLASH FLOODING...ESPECIALLY OVER
BURN SCARS.

BY THURSDAY THE UPPER HIGH REDEVELOPS OVER ARIZONA WITH LIGHT TO
MODERATE NW FLOW DEVELOPING ALOFT OVER NM. THIS WILL SHIFT THE
THETA-E RIDGE AXIS IN A SW-NE ORIENTATION...ALLOWING FOR MORE
WIDESPREAD ACTIVITY TO SLIDE INTO THE EASTERN PLAINS DURING THE
LATE AFTERNOON AND EVENING HOURS. ANOTHER FRONTAL BOUNDARY WILL
SHIFT DOWN THE PLAINS THURSDAY NIGHT AND FRIDAY FOCUSING MORE
HEAVY RAINFALL ALONG AND EAST OF THE CENTRAL MT CHAIN. PWAT VALUES
ARE PROGGED TO FALL BELOW 1.2 FOR MOST OF THE AREA SO FLASH FLOOD
THREAT MAY NOT BE AS HIGH...BUT WILL REVISIT AGAIN LATER TODAY.

THE FRIDAY/SATURDAY PERIOD WILL FEATURE MOISTURE RECYCLING OVER
WESTERN NM AS THE H5 HIGH SHIFTS BACK OVER CENTRAL/EASTERN NM.
STORM MOTIONS WILL BECOME VERY WEAK WITH LOCALLY HEAVY RAINFALL
OVER SMALLER FOOTPRINTS.

POTENTIAL IS INCREASING THAT AN EXTENDED TRUE MONSOONAL BURST PATTERN
WILL SET UP BY EARLY NEXT WEEK AS THE 700-500MB HIGH CENTROID SHIFTS
INTO TX. THIS WILL OPEN THE DOOR TO DEEP SUBTROPICAL AND MORE HEAVY
RAINFALL OVER NM. CLIMATOLOGICALLY WE ARE NOW IN THE MOST FLASHY
PERIOD OF THE MONSOON SO WILL JUST CONTINUE TO TREND POPS UP INTO
THE EXTENDED AS MODEL CONSISTENCY CONTINUES.

GUYER

.FIRE WEATHER...
A WAVE OF SUBTROPICAL ORIGIN THAT HAS BEEN STATIONARY IN THE
VICINITY OF EL PASO AND THE NM BOOTHEEL THE PAST COUPLE DAYS WILL
FINALLY SHIFT NORTHWARD INTO CENTRAL PORTIONS OF THE FORECAST AREA
TODAY AS THE 500 MB HIGH PRESSURE CENTER REPOSITIONS OVER THE TX
PANHANDLE. AN UPPER TROUGH TRACKING SOUTHEASTWARD FROM THE CENTRAL
ROCKIES ONTO THE CENTRAL AND SOUTHERN GREAT PLAINS TONIGHT AND
THURSDAY WILL THEN SHIFT THE DIRECTION OF THE WAVE...MOVING IT
EASTWARD ACROSS THE EAST CENTRAL PLAINS.  ALSO...A NORTHEASTERLY
WIND SHIFT THAT DEVELOPED ACROSS NE NM TUESDAY AS THE UPPER HIGH
BEGAN MIGRATING TOWARD THE TX PANHANDLE FROM UT WILL PUSH THROUGH
CENTRAL PARTS OF THE STATE TODAY WITH A MODESTLY GUSTY EAST CANYON
WIND AND INCREASED MOISTURE. THE NET RESULT WILL BE INCREASING
COVERAGE OF THUNDERSTORMS WITH HEAVY RAIN ACROSS WESTERN...CENTRAL
AND NE AREAS TODAY...TONIGHT AND THURSDAY. THOUGH THUNDERSTORMS WILL
LIKELY BE SPOTTIER ACROSS SE AREAS...THE STORMS THAT DO DEVELOP WILL
CERTAINLY BE CAPABLE OF PRODUCING HEAVY RAINFALL.  THE WETTEST
PERIOD OF THIS MONSOON BURST WILL LIKELY BE TONIGHT WHEN
PRECIPITABLE WATER VALUES ARE FORECAST TO VARY FROM 1 TO 1.5 INCHES
ACROSS THE AREA.  IN THE WAKE OF THE UPPER TROUGH CLIPPING NE NM
FROM THE NW...PRECIPITABLE WATER VALUES SHOULD DROP TO AROUND THREE
QUARTERS OF AN INCH ACROSS N CENTRAL AND NW AREAS THURSDAY...WHILE
REMAINING RELATIVELY HIGH ELSEWHERE.  TEMPERATURES TODAY AND
THURSDAY WILL VARY FROM NEAR NORMAL TO AS MUCH AS 6 DEGREES BELOW
NORMAL.

BY FRIDAY A WEAK UPPER HIGH WILL REFORM VAGUELY OVER AZ AND NM AS THE
UPPER TROUGH EXITING THE CENTRAL ROCKIES DIVES SOUTHEASTWARD INTO
THE SOUTHERN GREAT PLAINS. HOWEVER...THE MONSOON MOISTURE PLUME WILL
REMAIN TRAPPED UNDER THE RIDGE ALOFT AND SQUARELY OVER NM FRIDAY
THROUGH THE WEEKEND. THE UPPER TROUGH WILL SEND A SECOND BACK DOOR
COLD FRONT INTO THE EAST THURSDAY NIGHT AND FRIDAY. CURRENT THINKING
IS THAT THIS FRONT COULD STABILIZE THINGS A BIT ACROSS THE NORTHEAST
ON FRIDAY...BUT IT COULD HELP TRIGGER CONVECTION IN CENTRAL AREAS
AND POSSIBLY ALSO WESTERN AREAS IF IT MAKES IT THAT FAR. THUS...THE
WET WEATHER THAT BEGINS WEDNESDAY SHOULD CONTINUE FRIDAY THROUGH THE
WEEKEND...ESPECIALLY CENTRAL AND WEST...THOUGH STORMS WILL SHIFT
THEIR DIRECTION OF MOTION AS THE  UPPER HIGH CENTER WOBBLES AROUND
THE FORECAST AREA. HIGH TEMPERATURES THROUGH THE WEEKEND SHOULD
REMAIN A LITTLE COOLER THAN NORMAL.

GFS AND ECMWF NOW DEPICT THE 500 MB RIDGE DECREASING IN AMPLITUDE
AND STRETCHING FROM CENTRAL NM TO W TX AS A STRONG OF TROUGHS IN THE
WESTERLIES CROSS THE CENTRAL ROCKIES. INTERESTINGLY...MODELS KEEP
THE MONSOON MOISTURE PLUME OVER THE FORECAST AREA...THOUGH IT MAY
TILT FROM THE SW TO NE QUADRANTS. THUS...DAILY ROUNDS OF SCATTERED
TO ISOLATED AND AT TIMES NUMEROUS STORMS WILL CONTINUE. SPOTTIER
CONVECTION MAY BE FOUND ACROSS NW AREAS WHERE SOME DRIER AIR COULD
ARRIVE IN THE WAKE OF SOME OF THE UPPER TROUGHS. TEMPERATURES SHOULD
REMAIN NEAR AND A LITTLE BELOW NORMAL.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES...NMZ501>533-539-540.

&&
Hazardous weather outlook, Jul 24, 5:27 AM MDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 AM MDT WED JUL 24 2013

NMZ501>540-251200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
527 AM MDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TODAY. LOCALLY HEAVY RAINFALL IS
LIKELY THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND
WESTERN NEW MEXICO. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.
AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE RECENTLY BURNED
FORESTS...URBAN WATERSHEDS...AND AREAS THAT HAVE MOST RECENTLY
RECEIVED HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOCALLY HEAVY RAINFALL IS POSSIBLE AGAIN THURSDAY THROUGH TUESDAY
ACROSS PORTIONS OF THE AREA. LOCALIZED AREAS OF FLASH FLOODING
WILL REMAIN A POSSIBILITY...ESPECIALLY FOR RECENTLY BURNED FORESTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

GUYER

In the hours before

Special weather statement, Jul 24, 11:38 AM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1138 AM MDT WED JUL 24 2013

NMZ524-525-241815-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
1138 AM MDT WED JUL 24 2013

...STRONG THUNDERSTORM MOVING OVER FROM LINCOLN TO SOCORRO
COUNTIES...

AT 1128 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 40 MPH AND
HAIL ONE HALF INCH IN DIAMETER 5 MILES NORTHWEST OF CARRIZOZO.
MOVEMENT WAS NORTH AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL
LINCOLN COUNTY AND RURAL EAST CENTRAL SOCORRO COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

&&

LAT...LON 3380 10620 3391 10589 3367 10587 3361 10595
TIME...MOT...LOC 1737Z 170DEG 10KT 3372 10596

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:24 PM MDTSpecial Weather StatementABQSocorro51 min
Jul 23, 6:35 PM MDTSpecial Weather StatementABQValencia25 min
Jul 23, 7:02 PM MDTSpecial Weather StatementABQSocorro28 min
Jul 23, 9:00 PM MDTSpecial Weather StatementABQSocorro30 min
Jul 24, 3:38 AM MDTFlash Flood WatchABQ42 hr
Jul 24, 11:38 AM MDTSpecial Weather StatementABQLincoln37 min
Jul 24, 12:19 PM MDTAreal Flood AdvisoryABQLincoln116 min
Jul 24, 12:23 PM MDTAreal Flood AdvisoryABQLincoln, Socorro112 min
Jul 24, 12:27 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 24, 12:32 PM MDTAreal Flood AdvisoryABQChaves118 min
Jul 24, 1:00 PM MDTFlash Flood WarningABQLincoln, Socorro2 hr
Jul 24, 1:18 PM MDTAreal Flood AdvisoryABQChaves87 min
Jul 24, 1:23 PM MDTAreal Flood AdvisoryABQSocorro82 min
Jul 24, 1:30 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro2 hr
Jul 24, 1:35 PM MDTFlash Flood WarningABQLincoln, Socorro85 min
Jul 24, 1:39 PM MDTFlash Flood WarningABQSocorro81 min
Jul 24, 1:43 PM MDTSpecial Weather StatementABQBernalillo, Valencia32 min
Jul 24, 1:56 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia109 min
Jul 24, 2:09 PM MDTAreal Flood AdvisoryABQChaves, De Baca81 min
Jul 24, 2:18 PM MDTAreal Flood AdvisoryABQSocorro87 min
Jul 24, 2:27 PM MDTAreal Flood AdvisoryABQCatron, Cibola78 min
Jul 24, 2:34 PM MDTSpecial Weather StatementABQSocorro26 min
Jul 24, 2:39 PM MDTFlash Flood WarningABQSocorro, Valencia3 hr
Jul 24, 2:46 PM MDTFlash Flood WarningABQSocorro119 min
Jul 24, 3:00 PM MDTFlash Flood WarningABQSocorro60 min
Jul 24, 3:01 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval119 min
Jul 24, 3:11 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe2 hr
Jul 24, 3:23 PM MDTAreal Flood AdvisoryABQTorrance112 min
Jul 24, 3:23 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola112 min
Jul 24, 3:37 PM MDTAreal Flood AdvisoryABQSocorro113 min
Jul 24, 4:13 PM MDTSpecial Weather StatementABQGuadalupe32 min
Jul 24, 4:35 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval115 min
Jul 24, 4:40 PM MDTAreal Flood AdvisoryABQSocorro50 min
Jul 24, 4:50 PM MDTSpecial Weather StatementABQRoosevelt25 min
Jul 24, 5:00 PM MDTSpecial Weather StatementABQCurry30 min
Jul 24, 5:23 PM MDTAreal Flood AdvisoryABQTorrance112 min
Jul 24, 5:25 PM MDTSpecial Weather StatementABQSan Miguel35 min
Jul 24, 5:35 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt115 min
Jul 24, 5:56 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.